MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS THREADED K-WIRE Ø2.0 L180MM; REVERSED SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS THREADED K-WIRE Ø2.0 L180MM; REVERSED SHOULDER PROSTHESIS
Catalog Number 451-0019
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
 
Event or Problem Description
Threaded k-wire breakage during intervention, the cause is secondary to improper use.

Brand Name
THREADED K-WIRE Ø2.0 L180MM
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR   01440
Manufacturer Contact
bedrane souad
1663 rue de majornas
viriat, 01440
FR   01440
MDR Report Key21503328
Report Number3009532798-2025-00013
Device Sequence Number11862113
Product Code PHX
UDI-Device Identifier03701037305508
UDI-Public03701037305508
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number451-0019
Device Lot NumberV0790
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown